# SDR ASAA2021012833956

- Difficulty date: January 28, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,970 hours, 7,649 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 5674
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 66,485 hours, 24,093 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING MASTER CAUTION RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED, PER QRH LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  GROUNDED-YES.  REMOVED AND REPLACED FLIGHT DECK ZONE MODULATING VALVE, REF B737-900 AMM 21-61-21.  OPERATIONS AND LEAK CHECKED GOOD.  CLEARS MEL 21-21G SEAMC JEREMY NOTIFIED PLACARD REMOVED.
